• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта
Найдено 158 публикаций
Сортировка:
по названию
по году
Статья
Vassiliev V. Functional Analysis and Its Applications. 2016. Vol. 50. No. 3. P. 225-227.

A two-sided estimate of local multiplicities of Maxwell sets of isolated singularities of smooth functions is proved. This estimate is sharp for semi-homogeneous functions. 

Добавлено: 14 ноября 2016
Статья
Olshanski G., Osinenko A. Functional Analysis and Its Applications. 2012. Vol. 46. No. 4. P. 262-278.
This work is motivated by the problem of harmonic analysis on "big" groups and can be viewed as a continuation of the first author's paper in Functional Anal. Appl. 37 (2003), no. 4, 281-301. Our main result is the proof of the existence of a family of probability distributions with infinite-dimensional support; these distributions are analogs of multidimensional Euler betadistributions that appear in the Selberg integral.
Добавлено: 11 февраля 2013
Статья
Minkov S. S., Okunev A. Functional Analysis and Its Applications. 2016. Vol. 50. No. 1. P. 48-53.

We prove that, for any E u ⊕ E cs partially hyperbolic C 2 diffeomorphism, the ω-limit set of a generic (with respect to the Lebesgue measure) point is a union of unstable leaves. As a corollary, we prove a conjecture made by Ilyashenko in his 2011 paper that the Milnor attractor is a union of unstable leaves. In the paper mentioned above, Ilyashenko reduced the local generecity of the existence of a “thick” Milnor attractor in the class of boundary-preserving diffeomorphisms of the product of the interval and the 2-torus to this conjecture.

Добавлено: 4 мая 2016
Статья
Гуревич В., Буфетов А. И. Функциональный анализ и его приложения. 2008. № 42 (3). С. 75-77.
Добавлено: 6 октября 2011
Статья
Bychkov B. Functional Analysis and Its Applications. 2015. Vol. 49. No. 2. P. 81-85.

The investigation of decompositions of a permutation into a product of permutations satisfying certain conditions plays a key role in the study of meromorphic functions or, equivalently, branched coverings of the 2-sphere; it goes back to A. Hurwitz’ work in the late nineteenth century. In 2000 M. Bousquet-Melou and G. Schaeffer obtained an elegant formula for the number of decompositions of a permutation into a product of a given number of permutations corresponding to coverings of genus 0. Their formula has not been generalized to coverings of the sphere by surfaces of higher genera so far. This paper contains a new proof of the Bousquet-Melou-Schaeffer formula for the case of decompositions of a cyclic permutation, which, hopefully, can be generalized to positive genera. © 2015, Springer Science+Business Media New York.

Добавлено: 3 сентября 2015
Статья
Pushkar P. E. Functional Analysis and Its Applications. 2002. Vol. 36. No. 4. P. 321-323.
Добавлено: 4 октября 2010
Статья
V. V. Lebedev. Functional Analysis and Its Applications. 2014. Vol. 48. No. 3. P. 231-234.
Добавлено: 24 октября 2014
Статья
Semenov P. Functional Analysis and Its Applications. 2017. Vol. 51. No. 4. P. 318-321.
Добавлено: 10 апреля 2018
Статья
V. V. Lebedev. Functional Analysis and Its Applications. 2013. Vol. 47. No. 1. P. 27-37.
Добавлено: 28 марта 2013
Статья
Rybnikov G. Functional Analysis and Its Applications. 2011. Vol. 45. No. 2. P. 137-148.
Добавлено: 19 декабря 2012
Статья
Romanov A. Functional Analysis and Its Applications. 2013. Vol. 47. No. 2. P. 160-163.

A relationship is considered between ergodic properties of a discrete dynamical system on a compact metric space Ω and characteristics of companion algebro-topological objects, namely, the Ellis enveloping semigroup E, the Kohler enveloping operator semigroup Γ, and the semigroup G being the closure of the convex hull of Γ in the weak-star topology on the operator space  End C*(Ω). The main results are formulated for ordinary (having metrizable semigroup E) semicascades and for tame dynamical systems determined by the condition card E ≤ c. A classification of compact semicascades in terms of topological properties of the semigroups specified above is given.

Добавлено: 18 ноября 2013
Статья
Akbarov S. S. Functional Analysis and Its Applications. 1995. Vol. 29. No. 4. P. 276-279.
Добавлено: 23 сентября 2016
Статья
Горинов А. Г. Функциональный анализ и его приложения. 2004. № 38(2). С. 149-150.
Добавлено: 30 января 2012
Статья
Natanzon S. M. Functional Analysis and Its Applications. 2010. Vol. 44. No. 1. P. 44-58.
Добавлено: 3 октября 2010
Статья
Akbarov S. S. Functional Analysis and Its Applications. 1999. Vol. 33. No. 2. P. 68-73.
Добавлено: 23 сентября 2016
Статья
Agranovich M. S. Functional Analysis and Its Applications. 2011. Vol. 45. No. 1. P. 1-12.

Рассматриваются граничные задачи и задачи сопряжения для сильно эллиптических систем 2-го порядка с граничными условиями на компактной незамкнутой липшицевой поверхности S с липшицевым краем. Основная цель - выяснение условий однозначной разрешимости этих задач в пространствах Hs - простейших L2 -пространствах типа Соболева - с использованием операторов типа потенциала на S. Обсуждаются вопросы о регулярности решений c выходом в несколько более общие пространства бесселевых потенциалов и Бесова и о свойствах решений спектральных задач со спектральным параметром в условиях сопряжения на S, включая асимптотики собственных значений.

Добавлено: 12 апреля 2012
Статья
Akbarov S. S. Functional Analysis and Its Applications. 2006. Vol. 40. No. 2. P. 81-90.
Добавлено: 23 сентября 2016
Статья
Feigin E. Functional Analysis and Its Applications. 2012. No. 46 (1). P. 41-52.
Добавлено: 13 декабря 2012
Статья
Bezhaeva Z., Oseledets V. I. Functional Analysis and Its Applications. 2010. Vol. 44. No. 2. P. 83-91.
Изучаются свойства меры Эрдеша и инвариантной меры Эрдеша для золотого сечения и всех значений параметра Бернулли. Доказывается, что сдвиг на двустороннем компакте Фибоначчи с инвариантной мерой Эрдеша изоморфен интегральному автоморфизму над автоморфизмом Бернулли со счетным алфавитом. Предложен эффективный алгоритм вычисления энтропии инвариантной меры Эрдеша. Показано, что для определенных значений параметра Бернулли этот алгоритм дает хаусдорфову размерность меры Эрдеша с пятнадцатью десятичными знаками.
Добавлено: 12 апреля 2012
Статья
Feigin B. L., Mytafyan G. S. Functional Analysis and Its Applications. 2013. Vol. 47. No. 1. P. 50-61.

The generating function of plane partitions {ai,j} subject to the constraint am,n = 0 is expressed and calculated as the character of an irreducible representation of the quantum toroidal algebra gl1 in the case K = q1 mq2 n.

Добавлено: 28 марта 2013
Статья
Rudenko D. Functional Analysis and Its Applications. 2016. Vol. 50. No. 1. P. 66-70.

We prove the strong Suslin reciprocity law conjectured by A. B. Goncharov and describe its corollaries for the theory of scissor congruence of polyhedra in hyperbolic space. The proof is based on the study of Goncharov’s conjectural description of certain rational motivic cohomology groups of a field. Our main result is a homotopy invariance theorem for these groups.

Добавлено: 4 мая 2016